# SDR 95FDEA00489

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Damaged
- Location: Bs 828
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON STR CLIP AT BS 828 STR 7R.  REMOVED AND REPLACED STR CLIP AT BS 828 STR 7R ALL WORK DONE IAW FEDEX DRAWING 65-163282.
